# SDR 20001206SH020

- Difficulty date: November 18, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N1825L
- Make and model: Beech V35B
- Aircraft serial: D9877
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 35380094
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RETRACT TEST, LANDING GEAR MOTOR TRIPPED CIRCUIT BREAKER.  TROUBLESHOOTING REVEALED EMERGENCY DOWN CRANK IMPOSSIBLE TO TURN.  REPLACEMENT OF MOTOR RESOLVED PROBLEM.  CONCERN THAT FAILED GEAR MOTOR COULD RENDER EMERGENCY CRANK INOPERATIVE RESULTING IN A WHEELS UP LANDING.  (X)
